# SDR SWIA2019122747469

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT PAX DOOR HANDRAIL CUPS.   REMOVED AND REPLACED FWD AND AFT PAX DOOR HANDRAIL CUPS IAW SRM.
